Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A bialgebra that admits a Hopf-Galois extension is a Hopf algebra


Author: Peter Schauenburg
Journal: Proc. Amer. Math. Soc. 125 (1997), 83-85
MSC (1991): Primary 16W30
DOI: https://doi.org/10.1090/S0002-9939-97-03682-4
MathSciNet review: 1363183
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $k$ be a commutative ring. Assume that $H$ is a $k$-bialgebra, and $A$ is an $H$-Galois extension of its coinvariant subalgebra $B$. Provided $A$ is faithfully flat over $k$, we show that $H$ is necessarily a Hopf algebra.


References [Enhancements On Off] (What's this?)

  • 1. DOI, Y., AND TAKEUCHI, M. Cleft comodule algebras for a bialgebra. Comm. in Alg. 14 (1986), 801-817. MR 87e:16025
  • 2. DOI, Y., AND TAKEUCHI, M. Hopf-Galois extensions of algebras, the Miyashita-Ulbrich action, and Azumaya algebras. J. Algebra 121 (1989), 488-516. MR 90b:16015
  • 3. MONTGOMERY, S. Hopf algebras and their actions on rings, vol. 82 of CBMS Regional Conference Series in Mathematics. AMS, Providence, Rhode Island, 1993. MR 94i:16019
  • 4. SCHAUENBURG, P. Hopf bimodules over Hopf-Galois extensions, Miyashita-Ulbrich actions, and monoidal center constructions. Comm. in Alg. 24 (1996), 143-163.
  • 5. SCHNEIDER, H.-J. Representation theory of Hopf-Galois extensions. Israel. J. of Math. 72 (1990), 196-231. MR 92d:16047

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W30

Retrieve articles in all journals with MSC (1991): 16W30


Additional Information

Peter Schauenburg
Affiliation: Department of Mathematics University of Southern California, Los Angeles, California 90089
Address at time of publication: Mathematisches Institut der Universität München Theresienstr. 39 80333 München Germany
Email: schauen@rz.mathematik.uni-muenchen.de

DOI: https://doi.org/10.1090/S0002-9939-97-03682-4
Received by editor(s): April 26, 1995
Received by editor(s) in revised form: August 4, 1995
Communicated by: Ken Goodearl
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society